# SDR CA131204006

- Difficulty date: November 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 15,146 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164540200
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FUEL CONTROL UNIT WAS ACQUIRED OVERHAULED FROM MFG AND INSTALLED ON ACFT.  REMOVED DUE TO SLOW START AND UNABLE TO ACCELERATE PAST 30 PERCENT DURING START SEQUENCE.
